Journal of


  (Formerly Journal of the Czech Geological Society)

< previous | issue |       
Received: 16 October 2013
Accepted: 25 November 2014
Online: 15 January 2015
H. Editor: M. Novák
  full text (PDF, 2.21 MB)
Export to RIS
Export to BibTeX
Export to Mendeley

Original Paper

Adam Włodek, Anna Grochowina, Bożena Gołębiowska, Adam Pieczka

A phosphate-bearing pegmatite from Lutomia and its relationships to other pegmatites of the Góry Sowie Block, southwestern Poland

Journal of Geosciences, volume 60 (2015), issue 1, 45 - 72


  Abstract References Supplementary material Affiliations

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943